# SDR SWAA2023062771034

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1673 IAW AMM 33-51-06-960-805.  PERFORMED GOOD CONTINUITY CHECK ON CONNECTOR D11330 AND AISLE LAMPS ON BS 720, WL 274, LBL 30, & AISLE LIGHT BS 850 WL 274 RBL 30 . PERFORMED CONTINUITY CHECK OF CONNECTOR D11340 & FOUND PIN 1 SHORTED TO GROUND.  WORK PERFORMED PER WPM 33-51-14.  REPLACED F3 FUSE ON M1673 EMERGENCY BATTERY CHARGER.  SECURED BS 790, RBL 30, & 896, LBL 28, AISLE LIGHT ASSEMBLIES & PERFORMED GOOD OPS TEST OF M1673'S CORRELLATED LIGHTS IAW AMM 33-51-00-710-801, AMM 33-51-06-960-804 & AMM 33-51-03-960-802, STEP 3.D.(1)(E)-(H). NO ADDITIONAL FAULTS OBSERVED.
